# SDR AALA200800358

- Difficulty date: February 20, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 37,590 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NRT EMERGENCY LIGHT AT FIRST CLASS COAT CLOSET INOPERATIVE.  SECURED SOCKET FOR EMERGENCY LIGHT AT FIRST CLASS COAT CLOSET.  SYSTEM GROUND CHECKED NORMAL OPERATION.
